# SDR ASAA2016090518027

- Difficulty date: September 5, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,964 hours, 9,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A94014
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SUPPORT TEE ASSY IS CORRODED.  ACFT GROUNDED.  RECEIVED NEW FLOOR PANEL SUPPORT TEE ASSY AND INSTALLED ON CUSTOMER CARD NR G717536.  REMOVED CORROSION FROM SUPPORT TEE AND MATERIAL REMOVED .009, ORIGINAL THICKNESS .070, REMAINING THICKNESS .061 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, FIG 103, DETAIL D.  REMOVED DOT.
